# SDR UALA2011072503751

- Difficulty date: July 23, 2011
- Submitted: July 28, 2011
- Operation: Air carrier
- Aircraft: N177UA
- Make and model: Boeing 747422
- Aircraft serial: 24384
- Aircraft time: 87,419 hours, 10,702 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78671
- Condition: Inoperative
- Location: Seat 57lh
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOPERATIVE AT SEAT 57LH.  REPLACED EMERGENCY LIGHT STRIP, OPS CHECKED OKAY.
